Is it possible for metformin to cause erectile dysfunction?

Answers (3)

Anonymous

30 Oct 2012

Hello psharris,

I checked the list of possible side effects and ED is not listed, and it has not been reported as a possible side effect.

http://www.drugs.com/sfx/metformin-side-effects.html

Take care,

maso.-

Votes: +1

30 Oct 2012

Not the med, but diabetes can cause it.

Votes: +0

27 Nov 2012

Uncontrolled diabetes will cause erectile dysfunction and decreased libido. along with many other complications.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Erectile Dysfunction?

.my boyfriend can no longer get fully erect.. he was hit in this area. could this be the reason why? he is in his late 20's and this isnt right. ...

4 answers 25 Nov 2009

Should I take a viagra pill while I am using Metformin?

I am taking for last 8 months Metformin and I am taking it after meals, 2 times a day. But I also taking a vigra pills when ever I need sex. Is this ...

1 answer 25 Jul 2010

Does cozaar cause erectile dysfunction?

i have been taking alpha blockers and benazeperil all of which cause erectile dysfunction and decrease in my sex life, does cozaar cause erectile ...

1 answer 27 Aug 2010

Erectile Dysfunction - My husband cannot maintain an erection. We have not had sex for 8 years and?

... he refuses to discuss it with me. However, he wakes up at night and does the job himself manually. I have never told him I know this. How can he ...

7 answers 16 Jun 2013